Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 565896, 12 pages
http://dx.doi.org/10.1155/2012/565896
Research Article

Error Upper Bounds for a Computational Method for Nonlinear Boundary and Initial-Value Problems

Escola Politécnica da Universidade de São Paulo, Avenida Professor Luciano Gualberto, Travessa 3, No. 158, 05508-900 São Paulo, SP, Brazil

Received 7 December 2011; Revised 16 January 2012; Accepted 17 January 2012

Academic Editor: Jyh Horng Chou

Copyright © 2012 Osvaldo Guimarães and José Roberto C. Piqueira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Osvaldo Guimarães and José Roberto C. Piqueira, “Error Upper Bounds for a Computational Method for Nonlinear Boundary and Initial-Value Problems,” Mathematical Problems in Engineering, vol. 2012, Article ID 565896, 12 pages, 2012. doi:10.1155/2012/565896